Skip to Main content Skip to Navigation
Journal articles

The generalized expansion method for open finite queueing networks

Abstract : Blocking makes the exact analytical analysis of open queueing networks with finite capacities intractable except for very small networks, therefore, approximation approaches are needed to analyze these types of networks. For exponential open finite queueing networks, some methods have been proposed but little has been done so far on nonexponential open finite queueing networks. This paper introduces a new approximation technique for the analysis of general open finite queueing networks. Extensive numerical examples are performed for different network topologies and the results are compared with simulation.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Tuesday, May 18, 2010 - 2:32:50 PM
Last modification on : Tuesday, August 30, 2022 - 5:14:20 PM

Links full text





Laoucine Kerbache, J.Macgregor Smith. The generalized expansion method for open finite queueing networks. European Journal of Operational Research, Elsevier, 1987, 32 (3), pp.448-461. ⟨10.1016/S0377-2217(87)80012-7⟩. ⟨hal-00484457⟩



Record views